# SDR 97ZZZX1780

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 945/965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FOUND STR 29R CORRODED, STA 945 TO STA 965.  MECHANICALLY REMOVED CORROSION FROM STRINGER AND INTERCOSTAL, P/N 99582339.  STRINGER WITHIN LIMITS, INTERCOSTAL REPLACED  IAW DC9 SRM'S 51-10-3, 51-10-4, AND 51-30-5.
